Real Analysis Exchange

Remarks about a transitive version of perfectly meager sets

Andrzej Nowik

Full-text: Open access

Abstract

We show that if \(X\) has the property that every continuous image into Baire space is bounded and \(2^\omega\) is not a continuous image of \(X\), then \(X\) is always of first category in some additive sense. This gives an answer to an oral question of L. Bukovský, whether every wQN set has the latter property.

Article information

Source
Real Anal. Exchange, Volume 22, Number 1 (1996), 406-412.

Dates
First available in Project Euclid: 1 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1338515234

Mathematical Reviews number (MathSciNet)
MR1433627

Zentralblatt MATH identifier
0879.03014

Subjects
Primary: 03E05: Other combinatorial set theory 04A20 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)

Keywords
Hurewicz property wQN set sigma set hh property

Citation

Nowik, Andrzej. Remarks about a transitive version of perfectly meager sets. Real Anal. Exchange 22 (1996), no. 1, 406--412. https://projecteuclid.org/euclid.rae/1338515234


Export citation

References

  • T. Bartoszyński and H. Judah, Borel images of sets of reals, Real Analysis Exchange, 20 (1994-95), 536–558.
  • L. Bukovský, I. Recław and M. Repický, Spaces not distinguishing pointwise and quasinormal convergence of real functions, Topology and its Applications, 41 (1991), 25–40.
  • W. Just, A. Miller, M. Scheepers and P. J. Szeptycki, The combinatorics of open covers (II), Topology and its Applications (to appear).
  • A. Nowik, M. Scheepers and T. Weiss, The algebraic sum of sets of real numbers with strong measure zero sets, to appear in Journal of Symbolic Logic.
  • I. Recław, A note on QN-sets and wQN-sets, preprint, 1996.
  • M. Scheepers, Additive properties of sets of real numbers and an infinite game, Quaestiones Mathematicae, 16 (1993), 177–191.